# SDR AALA201707319060

- Difficulty date: July 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 51,407 hours, 29,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665609
- Part serial: A7646
- Condition: Defective
- Location: L2 Door
- Part time: 32,395 hours, 18,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING SLIDE CHANGE AT THE L2 DOOR,  REPLACEMENT SLIDE WAS FOUND TO BE DEFECTIVE FROM STOCK. REINSTALLED L2 DOOR SLIDE IAW JC 26L00025011.   SLIDE WAS SENT OUT FOR REPAIR DUE TO BEING UNPACKED, DEPLOYED. VENDOR TESTED AND REPAIRED IAW CMM 25-61-20.
